# SDR QMLA2025032720042

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N901NM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 3,852 hours, 12,194 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/R CHIP CAUTION LIGHT ILLUMINATED MOMENTARILY DURING FLIGHT. (10 SECONDS OR LESS) CLEANED CHIP DETECTOR. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-007504.
